# SDR 07FDEA02492

- Difficulty date: July 16, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA02763
- Condition: Corroded
- Location: Bs 1381-1401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG WHEEL WELL CAVITY CORROSION ON INTERCOSTAL ABOVE LONGERON 52 R STA 1381 TO 1401.  REMOVED AND REPLACED INTERCOSTAL IAW DC/MD-10 SRM 51-33-01 VOL II.
